# SDR SWAA2014070129534

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 37,978 hours, 25,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: D9437
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PIN MISSING.  R & R L1 DOOR SLIDE IAW MM.
